# SDR AALA950196

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 31073105
- Condition: Defective
- Location: Cabin Door
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING SHOP VISIT, EMERGENCY EVACUATION SLIDE GIRT FOUND UNGLUED APPROXIMATELY 1.0 INCH AT MATING SURFACE.  SLIDE INTRODUCED TO SHOP FOR REPAIR.  (X)
